Loughborough University
Browse
c2.pdf (407.65 kB)

Asymptotically conical Ricci-flat Kähler metrics on C2 with cone singularities along a complex curve

Download (407.65 kB)
journal contribution
posted on 2023-11-16, 09:50 authored by Martin de BorbonMartin de Borbon

We prove an existence theorem for asymptotically conical Ricci-flat Kähler metrics on C2 with cone singularities along a smooth complex curve. These are expected to arise as blow-up limits of non-collapsed sequences of Kähler-Einstein metrics with cone singularities.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Journal of the London Mathematical Society

Volume

96

Issue

2

Pages

425 - 454

Publisher

Wiley

Version

  • AO (Author's Original)

Rights holder

© London Mathematical Society

Publisher statement

This is the pre-peer reviewed version of the following article: de Borbon, M. (2017), Asymptotically conical Ricci-flat Kähler metrics on C2 with cone singularities along a complex curve. J. London Math. Soc., 96: 425-454. https://doi.org/10.1112/jlms.12070, which has been published in final form at https://doi.org/10.1112/jlms.12070. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions.

Publication date

2017-08-22

Copyright date

2017

ISSN

0024-6107

eISSN

1469-7750

Language

  • en

Depositor

Dr Martin De Borbon. Deposit date: 8 November 2023

Usage metrics

    Loughborough Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC